Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Pregunte a los Expertos Sobre

Vivir con el VIHVivir con el VIH
           
Rollover images to visit our other forums!
Preguntas RecientesPreguntas por CategoriaHaga una Pregunta
  
  • Email Email
  • Glossary Glossary


cirugia estética
Oct 11, 2013

Quiero hacerme una liposuccion por estetica y quiero saber si existe algun riesgo con la anestecia y mi tratamiento truvada y efavirez

Respuesta del Dr. Natterstad

Lo más probable es que no exista ninguna interacción entre la anestesia y su régimen de Truvada y efavirenz; sin embargo, muchas diferentes tipos de anestesia existen. Por tanto, debería consultar con su anestesista antes de la operación. Él o ella querrá saber la lista completa de medicamentos que está tomando para asegurarse de que no sean interacciones con la anestesia.

Buena suerte. Un gran abrazo.

Dr. Steve



Regresar
duda
Siguiente
CV Y CD4

  
  • Email Email
  • Glossary Glossary

 Reciba un correo electrónico cuando este foro es actualizado, o con el RSS (en inglés)


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement